Translator Disclaimer
2014 On generalized Hermite-Hadamard type integral inequalities involving Riemann-Liouville fractional integrals
Mehmet Zeki Sarikaya, Hatice Yaldiz
Nihonkai Math. J. 25(2): 93-104 (2014).

Abstract

In this paper, some generalization integral inequalities of Hermite-Hadamard type for functions whose derivatives are convex in modulus are given by using fractional integrals.

Citation

Download Citation

Mehmet Zeki Sarikaya. Hatice Yaldiz. "On generalized Hermite-Hadamard type integral inequalities involving Riemann-Liouville fractional integrals." Nihonkai Math. J. 25 (2) 93 - 104, 2014.

Information

Published: 2014
First available in Project Euclid: 26 March 2015

MathSciNet: MR3326629
zbMATH: 1312.26034

Subjects:
Primary: 26D07, 26D10
Secondary: 26A33, 26D15

Rights: Copyright © 2014 Niigata University, Department of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.25 • No. 2 • 2014
Back to Top